MAUDE Adverse Event Report: ENDOLOGIX INC. AFX2; BIFURCATED STENT GRAFT

ENDOLOGIX INC. AFX2; BIFURCATED STENT GRAFT
Model Number BEA25-80/I13-40
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Rupture (2208)
Date of Event 03/16/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.If additional information is obtained at a later time that is pertinent to this event, a follow-up report will then be submitted.
 
Event or Problem Description
The patient was implanted with an afx2 bifurcated stent graft, vela suprarenal, and two (2) vela infrarenals on (b)(6) 2017.After the index procedure was completed the same day, the patient's blood pressure dropped and the implanting physician concluded that the patient had a rupture in the iliac.This physician then re-accessed the patient's groin and implanted two (2) ovation limb stent grafts and three (3) extenders to stop the bleeding.
 
Additional Manufacturer Narrative
An evaluation of the reported event could not be completed due to a lack of receipt of relevant medical records and/or imaging.Requests were made on 23 mar 2018 and 30 mar 2018 and no response was received.As such, event determination, off-label conditions, related patient harms, and patient disposition could not be independently assessed.The manufacturing lot review confirmed all devices met specifications prior to release.This complaint is not capa eligible at this time.These types of events will be monitored and trended as part of the quality system.Correction: date of report.Additional information: relevant tests/laboratory data, other relevant history, device manufacture date.Add method code 4119.Add conclusion code 4315.

Brand Name
AFX2
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX INC.
2 musick
irvine CA 92618
MDR Report Key7445918
Report Number2031527-2018-00186
Device Sequence Number13895479
Product Code MIH
UDI-Device Identifier00818009014788
UDI-Public(01)00818009014788(17)170429
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date04/29/2017
Device Model NumberBEA25-80/I13-40
Device Lot Number1472921-021
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/17/2017
Supplement Date Received by Manufacturer03/17/2017
Initial Report FDA Received Date04/19/2018
Supplement Report FDA Received Date07/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX-VELA INFRARENAL - LOT 1252186-020; AFX-VELA INFRARENAL - LOT 1624768-019; AFX-VELA SUPRARENAL - LOT 1252032-010; AFX-VELA INFRARENAL - LOT 1252186-020; AFX-VELA INFRARENAL - LOT 1624768-019; AFX-VELA SUPRARENAL - LOT 1252032-010
Outcome Attributed to Adverse Event Life Threatening;
Patient Age85 YR